Feeling bad after surgery
You are certainly not the first person to feel terrible after having surgery.
I'm guessing your procedure was done using general anesthesia.
There are a multitude of reasons people can feel bad after having surgery with Jennifer Anastasia.
Then a statics can cause persistent nausea and vomiting, medications like anabiotic's can give side effects like diarrhea, blood loss makes people feel weak, the entire process is often an emotional roller coaster full of anxiety and at times regret.
99.9% of the time time it makes everything better and intervention is not needed.
Still, patients who are having nausea and vomiting after surgery should be given antinausea medications when indicated.
Medications like Zofran are very effective.
For patients who have uncontrolled nausea and vomiting it to drug regiment it sometimes needed.
If your diarrhea is severe than your antibiotics should be addressed if you're taking them.
Patients who have difficulties after surgery I usually turn the corner on the third date at which point there is a reassurance because each day becomes more tolerable.
Please stay in contact with your plastic surgeon.
Mats Hagström, MD
You are describing some serious concerns and should be seen by asap. If you can't get in to see your doctor, go to an ER.